# SDR FDEA2019110752859

- Difficulty date: November 5, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 82,266 hours, 19,966 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7399501
- Condition: Damaged
- Location: Bs 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT BS 755 X= 47.5 FOUND CROWN DAMAGED.  MAIN DECK FLOOR SEAT TRACK CROWN DAMAGED AT BS 755 X= 47.5, DAMAGED AREA EVALUATED AND FOUND EXCEED LIMITS IAW SRM 53-00-52-1A, FIGURE 101,  ALLOWABLE DAMAGE 1. SEAT TRACK REPAIR CARRIED OUT IAW SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
